I’m caught in a delimma with no clear solution. When I was first put on the Primidone I had so much energy and enthusiasm that I really felt better than I had in many, many years. But from the start I could tell that the Bentyl I was on for my elimination problems was not going to be sufficient to prevent constipation. As that problem worsened I started feeling awful again, but at least not jerking.
So, I asked my Gastro to switch me to Triavil, which had been his first choice to control the spasms of my digestive tract previously. I had not been able to take it then, because I was on PD meds that contraindicated it. But, without the PD meds, the Triavil should have been OK.
And the Triavil did help the constipation problem, but it left me so drugged feeling that it took about a month to titrate up to the full dose. Now the problem was not jerking, not constipation, but just an overall exhaustion level that left me not able to enjoy life the way I had for that first month of Primidone. I want that ME back!!
So I made a slight change yesterday by skipping the 1/2 pill of Primidone at lunch, just to see if that was a better balance of medication vs Quality of Life. I really did feel better yesterday, and fine this morning, too, but I have noticed the beginnings of the mouth twitch again. We’ll see if the doping effect of the Triavil I had this morning, along with my usual dose of Primidone, will control that slight twitch. I plan to give this dose combination at least a week’s trial, just to see how I do.
I’m still making slow, oh so slow progress with house cleaning, with lots of computer breaks to give me a chance to sit down and rest for awhile. And I continue to add to our online catalog, so at least I don’t feel like I’m not getting something accomplished. I’m gung ho to have the yard sale this weekend, but at best hubby is lukewarm about the idea. Obviously I can’t do it by myself, so we’ll just have to wait and see.
Something else has changed and I really don’t know what to blame it on. My Rosacea is turning my cheeks, nose and chin areas quite red each evening, with the accompanying feeling of heat in the skin and the burning, tingling that goes with it. Often one ear is also beet red. I have a topical medicine that helps, but I can’t figure out what is triggering the flair up. Maybe nothing, as this is a very unpredictable disorder, which involves abnormal activity of the blood vessels near the surface. I’m sure lots of folks think I am an old lady who uses too much rouge, but I really don’t use any makeup at all, except for lipstick.
All in all I’m looking forward to a good week, anxious to see how my little dosing experiment goes, and hopeful that I can strike a good balance between medication and physical energy.